# SDR AALA201811179004

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 58,462 hours, 25,696 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THE AIRCRAFT WAS GROUNDED. ON DECENT, A VERY ACRID ODOR. APU CAUSED TO BE THE SOURCE OF ODOR. A SUPPLEMENTAL REPORT WILL BE ISSUED UPON RECEIPT OF FINAL CORRECTIVE ACTION. *** (OPEN)
